Alert archive / Louisiana / Flash Flood Warnings in 2026

Flash Flood Warning 3, NWS Shreveport, LA

January 10, 20264 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Jan 10, 2026, 2:37 AM CST for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2026, 2:37 AM CST (08:37 UTC)
Expired
Jan 10, 2026, 5:30 AM CST
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 91 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

508 
WGUS54 KSHV 100837
FFWSHV
LAC021-043-059-127-101130-
/O.NEW.KSHV.FF.W.0003.260110T0837Z-260110T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
237 AM CST Sat Jan 10 2026

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Southeastern Caldwell Parish in north central Louisiana...
  Grant Parish in north central Louisiana...
  Northern La Salle Parish in north central Louisiana...
  East Central Winn Parish in north central Louisiana...

* Until 530 AM CST.

* At 237 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Jena, Colfax, Olla, Clarks, Grayson, Midway, Urania, 
  Pollock, Dry Prong, Tullos, Georgetown, Zenoria, Rochelle, 
  Standard, Burlington, Spaulding, Fishville, Kelly and Williana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3153 9273 3218 9200 3209 9189 3207 9193
      3204 9190 3197 9189 3197 9190 3193 9190
      3193 9200 3182 9201 3144 9237 3139 9263
      3140 9270 3145 9268 3145 9271 3147 9271
      3150 9268

FLASH FLOOD...RADAR INDICATED

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 11:25 PM CST, 3 hours 12 minutes earlier. Its key messages:

  • Issued at 1120 PM CST Fri Jan 9 2026 -Tornado Watch is in Effect through 4 AM for portions of North Louisiana. -More seasonable and dry conditions will settle into the region starting this weekend and continuing well into next week.
Area forecast discussion, Jan 9, 11:25 PM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1125 PM CST Fri Jan 9 2026

...New DISCUSSION, AVIATION...

.KEY MESSAGES...
Issued at 1120 PM CST Fri Jan 9 2026

 -Tornado Watch is in Effect through 4 AM for portions of North
  Louisiana.

 -More seasonable and dry conditions will settle into the region
  starting this weekend and continuing well into next week.

&&

.DISCUSSION...
Issued at 1112 PM CST Fri Jan 9 2026

A frontal boundary across mainly north Louisiana into Southeast
Texas remains the source for convection across the ArkLaTex this
evening. Locations in the warm sector east of the boundary across
north Louisiana remain in a Tornado Watch through 4 AM. The
combination of the convergence of warm gulf moisture along the
boundary and an approaching upper-trough from the west could lead
to strong thunderstorms overnight, capable of producing damaging
winds, large hail, and possible tornadoes.

Increased moisture could also lead to patchy fog conditions across
portions of east Texas and north Louisiana overnight. However,
conditions are forecast to improve through daybreak as cool and
dry high pressure build across the region. Northerly winds on
Saturday could approach 15 mph across portions of east and
northeast Texas. Winds to drop off to 5 mph or less on Saturday
night with dry and stable conditions prevailing thereafter through
the remainder of the forecast period.

Cold conditions expected through the weekend with Saturday
afternoon highs forecast to climb into the 50s to lower 60s and
lows on Saturday night in the 30s. The coldest day of the forecast
period will be on Sunday with highs in the 50s and lows on Sunday
night in the upper 20s to lower 30s. As the surface high shifts
east, a gradual warming trend is expected through Wednesday with
another reinforcement of cold air expected thereafter. Highs in
the 50s and lows near freezing are expected on Thursday morning.
/05/

&&

.AVIATION...
(06Z TAFS)
Issued at 1115 PM CST Fri Jan 9 2026

The back edge of a broken line of showers and thunderstorms was
currently located from just west of the LFK and SHV terminals to
just east of the TXK terminal. This convection was making slow but
steady progress through our airspace and will continue to do so as
we go through the overnight hours. Feel like we should get this line
east of the ELD/MLU terminals before the next 12z TAF package goes
out. Ceilings behind the line of convection quickly become VFR with
some 5-8kft ceilings noted at the TXK and TYR terminals. Model cross
section do support the possibility of MVFR, post convective ceilings
through 16z or so today across our NE TX terminals into the TXK and
SHV terminals as well. Those MVFR ceilings may stay around a little
longer at the ELD/MLU terminals. Overall, a trend towards VFR
conditions should prevail from late morning into the afternoon
across all terminal locations. Look for post frontal winds from the
northwest sustained near 10-15kts with gusts upwards of 30kts
possible before winds begin to subside just prior to sunset this
evening.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1130 AM CST Fri Jan 9 2026

Spotter activation may be needed overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  52  61  39  58 /  90   0   0   0
MLU  58  63  39  54 / 100  20   0   0
DEQ  41  54  32  54 /  40   0   0   0
TXK  47  57  36  56 /  60   0   0   0
ELD  49  58  34  53 /  90  10   0   0
TYR  45  56  36  59 /  60   0   0   0
GGG  46  58  35  58 /  80   0   0   0
LFK  50  61  37  59 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...05
AVIATION...57

In the hours before

Special weather statement, Jan 9, 8:44 PM CST, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
844 PM CST Fri Jan 9 2026

LAZ001>003-010>012-100330-
Red River LA-Bienville LA-Bossier LA-Caddo LA-Webster LA-De Soto
LA-
844 PM CST Fri Jan 9 2026

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL DE
SOTO...SOUTHEASTERN CADDO...SOUTHERN BOSSIER...NORTH CENTRAL RED
RIVER...WEST CENTRAL BIENVILLE AND SOUTHERN WEBSTER PARISHES UNTIL
930 PM CST...

At 844 PM CST, Doppler radar was tracking an area of strong
thunderstorms extending from near Bossier City to 8 miles northeast
of Stonewall, or extending from near Bossier City to 11 miles
southeast of Shreveport, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Shreveport, Bossier City, Minden, Haughton, Ringgold, Sibley,
  Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, Fosters, Koran,
  Curtis, Sligo, Plum Orchard Landing, Lake Bistineau South, Elm
  Grove, Lake Bistineau North and Mc Dade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3232 9380 3247 9375 3261 9375 3266 9324
      3240 9320 3217 9334
TIME...MOT...LOC 0244Z 277DEG 27KT 3258 9363 3245 9361 3233 9370

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

57
Special weather statement, Jan 9, 11:17 PM CST, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1117 PM CST Fri Jan 9 2026

LAZ001-010-017-TXZ151-153-100545-
Caddo LA-Shelby TX-Sabine LA-Panola TX-De Soto LA-
1117 PM CST Fri Jan 9 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHWESTERN
CADDO AND NORTHWESTERN SABINE PARISHES AND SOUTHEASTERN PANOLA AND
NORTHEASTERN SHELBY COUNTIES UNTIL 1145 PM CST...

At 1117 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 11 miles north of Logansport to 10
miles north of Patroon, or extending from 17 miles northwest of
Mansfield to 14 miles east of Center, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mansfield, Stonewall, Logansport, Joaquin, Converse, Oak Grove,
  Huxley, South Mansfield, Keachi, Grand Cane, Longstreet, Stanley,
  Reeds Store, Gloster, Keat Chie, Kickapoo, Kingston, Carmel,
  Pelican and Deadwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3198 9412 3220 9415 3226 9359 3224 9359
      3224 9361 3223 9361 3223 9360 3221 9360
      3221 9359 3220 9358 3202 9355 3177 9355
      3177 9411 3195 9412
TIME...MOT...LOC 0517Z 266DEG 40KT 3214 9397 3199 9395 3179 9394

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

57
Special weather statement, Jan 9, 11:45 PM CST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1145 PM CST Fri Jan 9 2026

LAZ010>012-017-018-100615-
Red River LA-Bienville LA-Sabine LA-Natchitoches LA-De Soto LA-
1145 PM CST Fri Jan 9 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NORTHWESTERN NATCHITOCHES...RED RIVER...NORTH CENTRAL SABINE AND
SOUTHWESTERN BIENVILLE PARISHES UNTIL 1215 AM CST...

At 1145 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles east of Mansfield to 6 miles
east of Converse, or extending from 8 miles east of Mansfield to 17
miles south of Mansfield, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Coushatta, Campti, Converse, Allen, Oak Grove, Pleasant Hill,
  Martin, Hall Summit, Ashland, Edgefield, Powhatan, Hanna,
  Armistead, Lake End, Evelyn, Rambin, Ajax, Grand Bayou, Crichton
  and Pelican.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3177 9374 3193 9365 3207 9368 3223 9313
      3205 9307 3181 9309
TIME...MOT...LOC 0544Z 256DEG 41KT 3207 9357 3192 9353 3181 9360

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

57
Local storm report, Jan 10, 12:49 AM CST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1249 AM CST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tornado          4 ESE Coushatta         32.00N 93.29W
01/10/2026                   Red River          LA   Trained Spotter

            Storm Spotter reported snapped trees on the
            southeast side of Coushatta near the Rolling
            Hills Trailer Park off Hwy. 71. Strong
            circulation in that exact vicinity with a
            TDS just downstream from this exact
            location.

&&

13
Local storm report, Jan 10, 1:08 AM CST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Gst     2 SSW Coushatta         31.99N 93.35W
01/10/2026  M61 MPH          Red River          LA   Mesonet

            61 mph wind gust measured at the Coushatta,
            Louisiana Mesonet site.

&&

13
Local storm report, Jan 10, 1:16 AM CST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
116 AM CST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     4 S Hall Summit         32.11N 93.30W
01/10/2026                   Red River          LA   Law Enforcement

            Tree down near Hwy. 371 and 786.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 6:00 PM CSTSpecial Weather StatementSHVJackson, Winn45 min
Jan 9, 7:18 PM CSTTornado WarningSHVCaldwell, Ouachita31 min
Jan 9, 8:44 PM CSTSpecial Weather StatementSHVBossier46 min
Jan 9, 10:39 PM CSTAreal Flood AdvisorySHVBossier, Caddo, De Soto3 hr
Jan 9, 11:17 PM CSTSpecial Weather StatementSHVDe Soto28 min
Jan 9, 11:33 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River42 min
Jan 9, 11:45 PM CSTSpecial Weather StatementSHVRed River30 min
Jan 10, 12:02 AM CSTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River43 min
Jan 10, 12:05 AM CSTTornado WarningSHVBienville, Natchitoches, Red River25 min
Jan 10, 12:28 AM CSTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more47 min

Nearby

Flash Flood Warnings in Louisiana, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.